Alert archive / Kentucky / River Flood Warnings in 2009

River Flood Warning 13, NWS Louisville, KY

June 12, 2009Butler County, Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at Jun 12, 2009, 10:22 AM CDT for Butler County, Warren County, Kentucky. It took effect at Jun 12, 2009, 6:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2009, 10:22 AM CDT (15:22 UTC)
In effect from
Jun 12, 2009, 6:00 PM CDT
Expired
Jun 13, 2009, 9:11 AM CDT
In force
15 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

Counties Butler County, KY, Warren County, KY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLMK 121522
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
1122 AM EDT FRI JUN 12 2009

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  GREEN RIVER AT WOODBURY

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN.

ONE TO THREE INCHES OF RAIN FELL IN THE BASIN IN THE PAST 36 HOURS
AND THERE WERE LOCALLY HIGHER AMOUNTS WHICH WILL CAUSE THE HIGH
WATER LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THIS EVENING.

&&

KYC031-227-130322-
/O.NEW.KLMK.FL.W.0013.090612T2300Z-090614T1400Z/
/WDBK2.1.ER.090612T2300Z.090613T1200Z.090614T0800Z.NO/
1122 AM EDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREEN RIVER AT WOODBURY.
* FROM THIS EVENING TO SUNDAY MORNING.
* AT  6:00 AM FRIDAY THE STAGE WAS 22.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE
  TO NEAR 35.8 FEET SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE SUNDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0  
  FEET ON MAR 10 1995.

$$
RL
2 follow-up statements
000 
WGUS83 KLMK 130113
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
913 PM EDT FRI JUN 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...

  GREEN RIVER AT WOODBURY 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED SATURDAY MORNING.

&&

KYC031-227-131313-
/O.CON.KLMK.FL.W.0013.000000T0000Z-090614T1400Z/
/WDBK2.1.ER.090613T0428Z.090613T1200Z.090614T0800Z.NO/
913 PM EDT FRI JUN 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* UNTIL SUNDAY MORNING.
* AT  9:02 PM FRIDAY THE STAGE WAS 27.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT SATURDAY AND 
  CONTINUE TO RISE TO NEAR 35.8 FEET SATURDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.0  
  FEET ON MAR 10 1995.

$$
000 
WGUS83 KLMK 131411
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1011 AM EDT SAT JUN 13 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT WOODBURY
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THIS IS THE LAST STATEMENT ON THIS HIGH WATER EVENT.

&&

KYC031-227-131441-
/O.CAN.KLMK.FL.W.0013.000000T0000Z-090614T1400Z/
/WDBK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM EDT SAT JUN 13 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM SATURDAY THE STAGE WAS 28.2 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 28.2 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 27.7 FEET SUNDAY MORNING.


$$
RL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jun 12, 5:47 AM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jun 12, 5:47 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 AM EDT FRI JUN 12 2009

.UPDATE FOR 12/12Z TAFS...

&&

.SHORT TERM (TODAY AND TONIGHT)...

CURRENTLY...COOL FRONT STRETCHES FROM W-CNTRL KY NORTHEASTWARD TO
FRANKFORT. THIS WILL CONTINUE TO SLOWLY SAG SOUTHWARD TODAY.
CONVECTIVE CLOUD DEBRIS WILL CONTINUE TO SPILL OVER INTO SRN KY AND
THE SRN BLUEGRASS REGION...WITH LOW STRATUS ALONG AND NORTH OF THE
FRONTAL BOUNDARY. NORTH OF THE FRONT...WINDS VEER AROUND TO THE
NORTH BUT ARE GENERALLY LIGHT. GIVEN THE AMPLE LOW-LEVEL
MOISTURE...THINK PATCHY FOG WILL BE POSSIBLE WHERE WINDS ARE
LIGHT...AND MORE OF A LOW STRATUS/LIGHT FOG BUILDING DOWN WHERE THE
WINDS ARE PUSHING 10 KTS ARE SO. HAVE INCLUDED PATCHY FG IN THE NRN
HALF OF THE CWA THROUGH 13Z.

THINK CLOUDS WILL BE SLOW TO ERODE TODAY...SO WILL HANG ONTO MOSTLY
CLOUDY SKIES FOR MUCH OF THE DAY. AND SINCE FRONT WILL BE SLOW TO
SAG SOUTHWARD...WILL INCLUDE AFTERNOON SHOWERS/STORMS OVER THE SERN
HALF OF THE CWA...BUT JUST SLIGHT-LOW CHC POPS. WILL GO BELOW
GUIDANCE FOR HIGH TEMPS OVER THE ERN/SRN CWA AS A RESULT...WITH
HIGHS AROUND 76 NE TO 84 SW.

A LOW PRESSURE AREA WILL DEVELOP OVER THE SRN PLAINS TONIGHT...WITH
ITS LOW-LEVEL JET AHEAD OF THE SYSTEM HELPING TO SUSTAIN AND MCS
OVER KANSAS. THIS CONVECTION SHOULD MARCH EASTWARD TOWARDS THE CWA
AFTER MIDNIGHT TONIGHT. BUT AS THE 850MB WINDS VEER...THE MCS SHOULD
TAKE A RIGHT-HAND TURN OVERNIGHT. SO WILL INTRODUCE POPS AFTER
MIDNIGHT ACROSS THE WRN CWA...WITH THE HIGHEST POPS NEAR THE TN
BORDER. REALLY THINK THIS ACTIVITY WILL HOLD OFF UNTIL AFTER
12Z...BUT WILL KEEP THE SLIGHT-LOW CHC POPS IN CASE THE SYSTEM
SPEEDS UP. WILL INCREASE CLOUDS OVER THE WEST TOWARDS SATURDAY
MORNING. OVERNIGHT LOWS WILL RANGE FROM AROUND 60 EAST TO THE MID
60S WEST.

.LONG TERM (SATURDAY THROUGH THURSDAY)...

SATURDAY THROUGH MONDAY...

A ZONAL UPPER LEVEL FLOW WILL CONTINUE ACROSS MUCH OF THE EASTERN
UNITED STATES FOR THIS FORECAST PERIOD. WE WILL CONTINUE TO SEE A
MEANDERING FRONTAL BOUNDARY ACROSS THE LOWER OHIO AND TENNESSEE
VALLEYS WITH A MOIST SOUTHERLY FLOW SOUTH OF THE FRONT AND A LITTLE
DRIER NORTH. THE FORECAST PROBLEM WILL CONTINUE TO BE TIMING AND
LOCATION OF SHORT WAVES MOVING THROUGH THE FLOW. FOR NOW WE WILL
MENTION LOW CHANCE POPS ACROSS THE AREA SATURDAY AFTERNOON AS YET
ANOTHER LOW MOVES INTO WESTERN TENNESSEE. A BETTER CHANCE OF SHOWERS
AND THUNDERSTORMS LOOKS TO BE SUNDAY NIGHT INTO MONDAY WITH THE
FRONT POSITIONED A LITTLE FURTHER NORTH AND THE SURFACE LOW TRACKING
ACROSS CENTRAL KENTUCKY. AS HAS BEEN THE CASE WITH THE RECENT STORMS
PW VALUES WILL REMAIN HIGH SO THE HEAVIER STORMS WILL PRODUCE
SIGNIFICANT RAINFALL AMOUNTS WHERE THEY OCCUR. UNDER THIS REGIME
AFTERNOON TEMPERATURES WILL HOLD IN THE LOW AND MID 80S WITH LOWS
GENERALLY IN THE MID 60S.

TUESDAY THROUGH THURSDAY...

CONSENSUS OF THE LONG RANGE DETERMINISTIC AND ENSEMBLE SOLUTIONS
CONTINUE TO AGREE ON DEVELOPING A LARGE MID LEVEL RIDGE ACROSS THE
MID-MISSISSIPPI VALLEY.  THIS RIDGE IS FCST TO MOVE EASTWARD WITH
TIME AND INTO THE OHIO VALLEY TOWARD THE END OF THE PD.  MUCH OF KY
WILL BE IN THE NE PERIPHERY OF THIS RIDGE ON TUESDAY.  SEVERAL
DISTURBANCES ARE PROGGED TO MOVE WITHIN THE FLOW SETTING THE STAGE
FOR SEVERAL ROUNDS/CLUSTERS OF STORMS TO MOVE THROUGH THE REGION.
THE BEST CHANCE LOOKS TO BE TUESDAY AS A WAVE DROPS THROUGH.  AFTER
THAT...THE RIDGE AXIS GETS INTO THE REGION PUSHING THE STORM TRACK
TO OUR EAST AND NORTHEAST.  LEANED HEAVILY ON A 50/50 BLEND OF THE
GFS AND EURO HERE AS THEY ARE IN PRETTY GOOD AGREEMENT...BUT AS
USUAL...THERE IS SOME TIMING DIFFERENCES WITH RESPECT TO THE WAVES
COMING THROUGH ON TUES.  PLAN ON KEEPING WED/THU DRY AT THIS POINT.
TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE
80S AND LOWS IN THE UPPER 60S.  HIGHS IN THE UPPER 80S TO AROUND 90
ARE POSSIBLE BY WED/THU DEEPENING ON HOW FAR THE RIDGE BUILDS INTO
THE AREA.

&&

.AVIATION (12/12Z TAFS)...

A COOL FRONT IS CURRENTLY ORIENTED SW TO NE FROM JUST SOUTH OF OWB
AND FTK...TO JUST NORTH OF LEX AND RIGHT ON TOP OF FFT. VERY LIGHT
SHRA HAVE DEVELOPED ALONG THE BOUNDARY MAINLY AROUND THE LEX
TERMINAL SO WILL INCLUDE VCTS IN THAT TAF. SHRA/TSRA ARE EXPECTED TO
REDEVELOP ALONG THE BOUNDARY LATER THIS AFTERNOON...POSSIBLY AROUND
THE LEX TERMINAL AND SOUTHWARD. NOT CONFIDENT IN LARGE COVERAGE SO
LEFT OUT OF TAF FOR NOW. FOR THE REST OF THIS MORNING...EXPECT
MVFR-IFR VSBYS AND CIGS FOR SDF AND LEX (POSSIBLY BWG) FROM LIGHT
FOG/LOW STRATUS. WINDS WILL VEER AROUND TO THE NORTH/NORTHWEST AT
LEX OVER THE NEXT FEW HOURS AND AT BWG A FEW HOURS AFTER THAT.

AFTER 18Z...BKN MVFR CIGS SHOULD START TO SCATTER OUT FROM THE NORTH
FIRST...SO WILL CLEAR SDF AFTER 21Z...AND LEX AND BWG EVEN LATER
THIS EVENING. AFTER 00Z FRI NIGHT/SAT MORN...WINDS WILL VEER AROUND
TO THE NE AS THE NEXT SYSTEM MOVES IN FROM THE WEST. A LARGE AREA OF
SHRA/TSRA WILL APPROACH AT LEAST THE BWG TERMINAL/MAYBE SDF BEFORE
12Z SATURDAY...SO MAY INSERT VCTS ONLY SINCE CONFIDENCE IN TIMING IS
LOW.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...AL
LONG TERM....JA
AVIATION.....AL
Hazardous weather outlook, Jun 12, 5:51 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 AM EDT FRI JUN 12 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-130930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
651 AM EDT (551 AM CDT) FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER TODAY
SOUTH OF A LINE FROM BOWLING GREEN TO LEXINGTON AS A WEAK FRONTAL
BOUNDARY SAGS SOUTHWARD ACROSS THE REGION. ANOTHER SYSTEM RAPIDLY
MOVING TOWARDS THE REGION WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS WELL AFTER MIDNIGHT TONIGHT TO AREAS WEST OF I-65. THE
MAIN THREATS WITH ANY STORMS LATER TODAY OR OVERNIGHT WILL BE HEAVY
RAINFALL...GUSTY WINDS AND DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE LATEST FORECASTS INDICATE THAT A CHANCE OF MAINLY AFTERNOON AND
EVENING THUNDERSTORMS EXISTS FROM SATURDAY THROUGH TUESDAY. ANY
THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS...GUSTY
WINDS...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AL

In the hours before

Local storm report, Jun 12, 9:46 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 AM EDT FRI JUN 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     6 E JASPER              38.39N  86.82W
06/11/2009                   DUBOIS             IN   LAW ENFORCEMENT

            A FEW TREES DOWN INCLUDING ONE LARGE TREE

&&

EVENT NUMBER LMK0900001

AML
Local storm report, Jun 12, 9:48 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 AM EDT FRI JUN 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     BEAVER DAM              37.41N  86.88W
06/11/2009                   OHIO               KY   LAW ENFORCEMENT

            POWER OUTAGES IN HARTFORD AND BEAVER DAM

&&

EVENT NUMBER LMK0900002

AML
Local storm report, Jun 12, 9:53 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1053 AM EDT FRI JUN 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     RUSSELLVILLE            36.84N  86.89W
06/11/2009                   LOGAN              KY   LAW ENFORCEMENT

            TREES DOWN AND SOME TRAFFIC LIGHTS OUT NEAR
            RUSSELLVILLE AND LEWISBURG

&&

EVENT NUMBER LMK0900003

AML
Local storm report, Jun 12, 9:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1056 AM EDT FRI JUN 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     4 E KNOB LICK           37.08N  85.61W
06/11/2009                   METCALFE           KY   LAW ENFORCEMENT

            SEVERAL TREES DOWN

&&

EVENT NUMBER LMK0900004

AML
Local storm report, Jun 12, 10:00 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1100 AM EDT FRI JUN 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     2 SE ALBANY             36.67N  85.11W
06/11/2009                   CLINTON            KY   LAW ENFORCEMENT

            TREES DOWN NEAR HWY 968 AND HWY 415

&&

EVENT NUMBER LMK0900005

AML
Local storm report, Jun 12, 10:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1101 AM EDT FRI JUN 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     6 E JASPER              38.39N  86.82W
06/11/2009                   DUBOIS             IN   LAW ENFORCEMENT

            A FEW TREES DOWN INCLUDING ONE LARGE TREE

0730 PM     TSTM WND DMG     BEAVER DAM              37.41N  86.88W
06/11/2009                   OHIO               KY   LAW ENFORCEMENT

            POWER OUTAGES IN HARTFORD AND BEAVER DAM

0850 PM     TSTM WND DMG     RUSSELLVILLE            36.84N  86.89W
06/11/2009                   LOGAN              KY   LAW ENFORCEMENT

            TREES DOWN AND SOME TRAFFIC LIGHTS OUT NEAR
            RUSSELLVILLE AND LEWISBURG

0925 PM     TSTM WND DMG     4 E KNOB LICK           37.08N  85.61W
06/11/2009                   METCALFE           KY   LAW ENFORCEMENT

            SEVERAL TREES DOWN

1025 PM     TSTM WND DMG     2 SE ALBANY             36.67N  85.11W
06/11/2009                   CLINTON            KY   LAW ENFORCEMENT

            TREES DOWN NEAR HWY 968 AND HWY 415

&&

EVENT NUMBER LMK0900001 LMK0900002 LMK0900003 LMK0900004 LMK0900005

AML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:02 PM CDTAreal Flood AdvisoryLMKBarren, Butler, Edmonson, Green, Hart, Warren118 min
Jun 11, 7:16 PM CDTTornado WarningLMKBarren, Edmonson, Warren44 min
Jun 11, 7:23 PM CDTTornado WarningLMKBarren, Green, Hart, Metcalfe37 min
Jun 11, 7:35 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson40 min
Jun 11, 7:39 PM CDTTornado WarningLMKBarren, Metcalfe, Monroe36 min
Jun 11, 7:56 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Green, Metcalfe34 min
Jun 11, 8:09 PM CDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe36 min
Jun 11, 8:53 PM CDTSevere Thunderstorm WarningLMKClinton27 min
Jun 11, 9:01 PM CDTTornado WarningLMKCumberland14 min
Jun 12, 11:28 AM CDTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio36 hr

Nearby

River Flood Warnings in Kentucky, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.